# SDR MWEA97276

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E, M, J
- Precautionary procedure: E, F, A

## Discrepancy

PILOT REPORTS, LOUD THUMP FOLLOWED BY LT ENG FAIL WITH VIBRATION, LT FIRE BOTTLE DISCHARGED AS PRECAUTION RETURNED TO MKE ON EMERG STAT.  MAINT REMOVED AND REPLACED IAW DAC MM AND MWEA PROG REMOVED ENG WILL BE SENT TO SHOP.
